

Celebrating Stories of Open Space: 25 Years of Conservation and Connections The Steamboat Grand, Steamboat Springs, Colorado October 5 - October 8, 2025

Sunday, October 5

• 4:00-5:30 pm Early Arrival Registration

Monday, October 6

•	7:00 – 8:45 am	Registration and Sponsor Expo
•	7:30 – 8:30 am	Breakfast and Conference Welcome

Please note that Sessions are subject to change

Session 1: 9:00 – 10:15 am (75 MIN)

1A	1B	1C	1D	1E	1F
40 from 40	Part 1: Weaving Story Into Stewardship: Tools for Meaningful Connection	Building Bridges: Community Engagement Best Practices between Latinx Spaces and Ranger Agencies	Outdoors Online: Using Social Media for Education, Inclusivity, and Engagement	Playing in the Margins: Where Open Space, Urban Space, and Community Meet	Panel Discussion: Cultural Resource Management within a Natural Resource World

Session 2: 10:30 – 11:45 am (75 MIN)

2A	2B	2C	2D	2E	2F
GOCO: Strategic Plan and Funding Opportunity Update	Part 2- Weaving Story Into Stewardship: Tools for Meaningful Connection	The Good, the Bad, and the Future: E-bikes for Ranger Patrol and Solving Trail Etiquette Conundrums	Implementing Prescribed Fire in Natural Areas	Making Nature Accessible: Bluff Lake Nature Center's Campus Improvements Project	Keystone Connections: Bison as a Catalyst for Ecological and Cultural Resilience

• 12:15 pm – 1:30 pm Lunch and Great Outdoors Colorado (GOCO) Welcome

3A	3B	3C	3D	3E	3F
Collaborate to Increase Your Capacity: Co- Running Volunteer Programs with Partner Agencies	Data-Driven Decisions in the Field: Stories from the Frontlines of Land Management	Baby BAER: Scaling Down BAER Principles for Rapid Post- Fire Response in Jefferson County Open Space	Three Approaches to OPDMD Policy (mobility devices)	Restoring Balance: Grazing, Grasslands, and Community Connection	Empathetic Enforcement with At-Risk Youth

Session 3: 2:00 - 2:45 pm (45 MIN)



Session 4: 3:00 - 3:45 pm (45 MIN)

4A	4B	4C	4D	4E	4F
Forest Legacy Program: Big Opportunity for Open Space Conservation	Historic Splendid Valley, a story of protecting irrigated agriculture	Making a Climate Action Plan for your Agency: Playbook from City of Boulder's Open Space & Mountain Parks	Measuring the Impact of Outdoor Recreation on Bird Communities in Colorado	Accessible Trail Data - Where We Are and Where We're Headed	COSA Governance

- 4:30 6:15 pm 25th Anniversary Networking Event Pizza and Film
- 6:30 8:00 pm Mountainfilm on Tour

Tuesday, October 7

•	7:00 – 8:00 pm	Registration and Sponsor Expo

• 7:30 – 9:30 pm Breakfast and Keynote Speaker Christopher Preston

Session 5: 9:50 – 10:35 am (45 min)

5A	5B	5C	5D	5E	5F
To be British in a Rocky Mountain World: A Chat with Christopher Preston	Shifting Landscapes: Redefining Ranger Engagement in Environmental Education	Three agencies and their approaches to developing and implementing strategic plans	Colorado's Vital Landscapes and Resources: A preview of DOLA's Local & Regional Planning Guide and Playbook	10 Years of Connecting Open Space and Sense of Place: Urban Prairies Project	Implementing Technology for Revenue Capture

Session 6: 10:50 am – 12:05 PM (75 min)

6A	6B	6C	6D	6E	6F
Director Session	Lincoln Hills Past and Present: Exploring Culturally Responsive Teaching in Outdoor Education	From Routine to Rescue: Navigating Task-Focused vs. Crisis- Focused Communicatio n	This Is What Winning Looks Like. Playing it Forward: The Colorado Lottery's Outdoors Legacy	The Power of Place: Reimagining Access and Protection at Paint Mines Interpretive Park	"Mirasol, Looking At the Sun", protecting irrigated farming

• 12:00 – 1:00 pm Boxed Lunch Pick-up

1:30 – 5:00 pm Field Trips (check-in at 1:15 pm)

• 6:30 – 9:30 pm Rocky Mountain Ranger Association After Party at Snow Bowl (ticketed event)



Wednesday, October 8

- 8:00 9:00 am Bre
- 8:30 9:30 am

Breakfast

- COSA Blue Grama Award and Rocky Mountain Ranger Association Recognition
- 9:30 10:00 am Hotel check out

Session 7: 10:00 – 11:45 am (75 min)

7A	7B	7C	7D	7E	7F
Effective Public Outreach and Engagement: From New Properties to Hot Spot Solutions	Bringing the Stories of Open Space to Life: Enhancing Visitor Engagement with Augmented Reality	Boating Incident and Drowning Response and Investigations	From Grant to Groundwork: Advancing Accessible Trails Through Funding and Community Engagement	Rangers & Real-Time Data: Smarter Operations in the Field	Don't Panic, We Have a Strategy! Resources, Tools, and Local Solutions for Colorado's Outdoors

• 12:15 – 1:15 pm Colorado Lottery Lunch and Keynote Speaker Marcus Robinson